# SDR WX0A2019093073425

- Difficulty date: September 28, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N337NV
- Make and model: Airbus A319-111
- Aircraft serial: 2170
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AFT FIXED FAIRING OTBD FWD MATING DOOR ATTACH ANGLE HAS CORROSION AROUND SEVERAL NUTPLATES.   R & R THE NR 2 AFT FIXED FAIRING OTBD FWD.
